Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 231506, 6 pages
Research Article

A Stochastic Restricted Principal Components Regression Estimator in the Linear Model

Department of Statistics, Anhui Normal University, Wuhu 241000, China

Received 2 August 2013; Accepted 4 November 2013; Published 23 January 2014

Academic Editors: M. Blank, J. De Brabanter, and C. Neves

Copyright © 2014 Daojiang He and Yan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Shuling Wang, Man Liu, and Xiaohong Deng, “On Diagnostics in Stochastic Restricted Linear Regression Models,” Open Journal of Statistics, vol. 04, no. 09, pp. 757–764, 2014. View at Publisher · View at Google Scholar
  • Babadi, and Ghapani, “A new ridge estimator in linear measurement error model with stochastic linear restrictions,” Journal of the Iranian Statistical Society, vol. 15, no. 2, pp. 87–103, 2016. View at Publisher · View at Google Scholar
  • Manickavasagar Kayanan, and Pushpakanthie Wijekoon, “Stochastic Restricted Biased Estimators in Misspecified Regression Model with Incomplete Prior Information,” Journal of Probability and Statistics, vol. 2018, pp. 1–8, 2018. View at Publisher · View at Google Scholar